Met ER question
So I’ve moved to taking two pills of Metformin ER this week. On thursday I took 500mg with breakfast and then 500mg with dinner. I did pretty well except for I got low blood sugary and started to feel blech right before dinner and first thing in the morning before I ate. I’m feeling a little bleh now, but I hope that will pass. Hopefully I will get used to this new dose soon as I did with 500mg. By the end of last week I was coping fine with just 500mg.
Ok onto the background of my question – On the pill bottle the nurse wrote that I am supposed to take 500mg for one week with dinner, then move to 1000mg with dinner the next week, and then the next week to take 1000mg at dinner and then 500mg at breakfast. When talking to my mother who used to be a nurse and who has had patients on metformin before she said that I should not take two metformin at the same time, that I will get more side effects that way. She said that I should spread them out so that by the end of the three weeks I will take one at breakfast, lunch, and dinner. However, I know the the extended release version of Metformin is supposed to slowly release over time so I’m not sure if she is only right with just regular Metformin. Who is right? Is taking two Metformin ER at the same time different than taking two regular Metformin in terms of side effects? I’m just not sure.
- Posted in: Infertility